ITEM METADATA RECORD
Title: Mellin transforms for multiple Jacobi-Piñeiro polynomials and a q-analogue
Authors: Smet, Christophe
Van Assche, Walter # ×
Issue Date: Apr-2010
Publisher: Academic Press
Series Title: Journal of Approximation Theory vol:162 issue:4 pages:782-806
Abstract: This work treats the Mellin transform of multiple Jacobi–Piñeiro polynomials. This allows us to put a number of irrationality and Q-linear independence proofs into the framework of Hermite–Padé approximation. A similar approach is presented for the q-analogue: the q-Mellin transform of multiple little q-Jacobi polynomials and its applications in irrationality proofs.
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science